# SDR UALA2009101203183

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 76,958 hours, 8,618 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP FROM DOOR 4L TO ROW 45 AND GALLEY WALL ALSO EXIT LIGHTS AT DOOR 4L AND 4R.  ORDERED LIGHT ASSYS.  REMOVED AISLE LIGHT & DISCONNECTED FEEDER ALL OTHER LIGHTS NOW OKAY.  REPLACED EEL LIGHTS L9025, 3 EA.
